# SDR AALA961817

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Over Serviced
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX - FLT 1508 - AFTER TAKEOFF LAX, THE NOSE GEAR WOULD NOT RETRACT.  RETURNED AND LANDED LAX WITHOUT FURTHER INCIDENT.  RESERVICED OVER SERVICED NOSE GEAR PER MM.  ACCOMPLISHED NOSE GEAR RETRACTION.  GROUND CHECKED NORMAL OPERATION.  (M)
